# SDR SWIA2020062651274

- Difficulty date: May 12, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BAY DOOR SEAL RETAINER IS BENT AND CHAFED ON LWR FWD AND AFT CORNERS.  (C-CHECK) RO 6/24/2020 REPLACED FWD BAGGAGE BAY DOOR SEAL RETAINER PER SRM. SEE MX TRANS 21131934 FOR CORRECTION TO LEAK CHECK FAILURE DURING PRESSURIZATION.
